Your FT3 is looking good, as does your TSH. But, yes, your FT4 is too low.
I agree that you shouldn't increase your armour dose. The proportion of t3 and t4 in armor is different from the proportion that you would get from your own thyroid (pigs have higher levels of T3 than humans).
But what you could do, is to ask your doctor to add in a low dose of T4 only med to get your FT4 up to mid-range.
I actually take a combination of ERFA thyroid and T4 med. Currently I take 215 mcg of ERFA and 100 mcg of T4 med. (I am pregnant though, so my doses are a bit higher than someone who wasn't pregnant). BUt this combination can definitely be done.
Many people who stayed with Armour after the reformulation of their product's fillers/binders about a year ago noticed the return of hypothyroid symptoms (fatigue, joint pain, hairloss etc.) and a much lower t4 level then they had on Armour before reformulation. Many changed to Nature-Throid which is the other desiccated med available in the US. most did well on this but unfortunatly the formula for this med was recently changed to in a similar way this spring. This is the reason that we have now switched to Erfa brand desiccated thyroid from Canada. It is made in the way (similar fillers and binders) that Armour use to be. It is a good product and my thyroidles daughter is doing fantastic on it now for 2months. It is a prescription medication that can be mailed to you by a Canadian mail order pharmacy.
Thank you all so much for all the information. I decided to take a small amount of T4 with my Armour for now and have a blood test done. But I will ask my Doctor to switch me to Erfa brand. I think, I will feel more comfortable taking that one.
Hope you feel better Fuel1212. I know how hard it is when you have symptoms and no one can help you.
Thanks again for your great answer. Can I ask you, if you have a preferred online pharmacy from Canada? Do I just get an prescription from my Dr. for Armour thyroid and fax it to the pharmacy myself?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.